American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40A05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Niko Rebenich, T. Aaron Gulliver, Stephen Neville and Ulrich Speidel. An analog of the prime number theorem for finite fields via truncated polylogarithm expansions. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Hirofumi Tsumura. Evaluation formulas for Tornheim's type of alternating double series. Math. Comp. 73 (2004) 251-258. MR 2034120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Avram Sidi. A convergence and stability study of the iterated Lubkin transformation and the $\theta$-algorithm. Math. Comp. 72 (2003) 419-433. MR 1933829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Avram Sidi. New convergence results on the generalized Richardson extrapolation process GREP$^{(1)}$ for logarithmic sequences. Math. Comp. 71 (2002) 1569-1596. MR 1933045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Walter Gautschi. On certain slowly convergent series occurring in plate contact problems . Math. Comp. 57 (1991) 325-338. MR 1079018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. E. Scraton. A comparison of some Taylor and Chebyshev series . Math. Comp. 50 (1988) 207-213. MR 917828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. R. Philip. The convergence and partial convergence of alternating series . Math. Comp. 35 (1980) 907-916. MR 572864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Avram Sidi. Analysis of convergence of the $T$-transformation for power series . Math. Comp. 35 (1980) 833-850. MR 572860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Avram Sidi. Convergence properties of some nonlinear sequence transformations . Math. Comp. 33 (1979) 315-326. MR 514827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia